# SDR DALA2023100308145

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 139,608 hours, 20,584 cycles
- Engine: Pwa PW4060
- Engine time: 91,195 hours, 15,619 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0175 -ATO- DUE TO RT GEN OFF INDICATION. CORRECTIVE ACTION: REPLACED IDG PER AMM 24-11. (4613393)
